Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Low blood pressure side effects

Premium Questions

Dr. Robert Galamaga MD

Hi, my bp is 95/64 I feel nervousness in side my body, dizziness and fatigue all the time. I am a 41 yrs old female, I am 5 8 and weigh 180lbs. Could this be causing my side effects? ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Pavan Kumar Gupta MD

I am using PUR-BLOKA 10mg tablets for about 5days now. I am also on Cozaar 50mg for the best part of 20 years. suddenly my blood preasure drops to in the 80's over in the low 40's. Is it a side effect ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Shehzad Topiwala MD

effects worsened including low blood pressure, anxiety, heart palpitations and lightheadedness . I also ... was put on a contraceptive pill. This was altered to a lower dose pill after... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Michelle Gibson James MD

I have low blood pressure (88/55) and I accidentally took my husbands ramipril . Should I worry? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Ratnesh Pandey MD

like that. COuld you please help me how to get a quick recovery from low Blood Pressure? ... View answer

Answered by : Dr. Ratnesh Pandey ( Homeopath)

Public Forum Discussions

Dr. AJEET SINGH MD

effects except for fatugue. As time went on my blood pressure has continued to constantly drop. At first I ... upon standing but has made my blood pressure even lower.my current sitting... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. Aamir Siddiqui MD

if its right can it be a side effect cause of chemotherapy ? ... View answer

Answered by : Dr. Aamir Siddiqui ( Critical Care Specialist)
Dr. Muhammad Adnan Iqbal MD

can cause low blood pressure. Are the side effects I am experiencing what I should expect whilst ...My blood pressure today is 108 over 72 and pulse rate 84. I was... View answer

Answered by : Dr. Muhammad Adnan Iqbal ( General & Family Physician)
Dr. Ilir Sharka MD

. Could her fainting be from the asprin or could it be a side effect of her low blood pressure? .... Today, before giving blood at her school blood drive, a nurse checked her blood... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Shinas Hussain MD

My husband is 79 and on atenolol 50 mgs he has weakness low blood pressure usually around 100 over ... the he has a pacemaker set at 60 can this be side effects of the atenololtime he... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

swelling of feet, and low blood pressure are most frequent

Dr. Shubham Mehta MD

drink lots of fluids. Increase salt in your diet